MathSciNet Relay Station
MathSciNet bibliographic data
MR292108 (45 #1195) 57E15
Kawakubo, Katsuo Invariants for semifree $S\sp{1}$-actions. Bull. Amer. Math. Soc. 77 (1971), 987–991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement